# SDR 2023F00233

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: General aviation
- Aircraft: N953A
- Make and model: Cirrus SR22
- Aircraft serial: 3815
- Aircraft time: 1,739 hours, 173 cycles
- Engine: Cont IO550N
- Engine time: 1,739 hours, 173 cycles
- Propeller: Mtprop MTV14D
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, P
- Precautionary procedure: H

## Discrepancy

ON 7/20/2023, VAN NUYS AIRLINES-VNY- DBA, AD AIRLINES' CAPTAIN REPORTED: "WE HAD SMOKE IN THE CABIN AROUND 17 MILES AWAY FROM KHFD. WE HAD THE AIR CONDITIONING ON FROM BEING ON THE GROUND AT KGON. WE SMELT SMOKE THEN A COUPLE OF SECONDS LATER WE SAW SMOKE COMING UP OVER THE DASH. WE TURNED OFF THE AC AND THAT STOPPED THE SMOKE INCOMING.  WE CLEARED RUNWAY 02 AT KHFD THEN TRIED THE AC AGAIN - NO SMOKE, BUT IT ALSO DIDN'T PROVIDE ANY COOL AIR."  THE APPARENT CAUSE IS YET UNKNOWN SINCE THE AIRCRAFT IS AWAITING MAINTENANCE TO INSPECT THE AIRCRAFT.
